# SDR AALA20110728TUL05

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 57,290 hours, 29,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE UNDER SHEAR TIE CLIP AT STATION 1451 AFT OF LONGERON 2 LEFT IS CRACKED.  INSTALLED ANGLE AFT SIDE OF STATION 1451 AT LONGERON 2 LEFT PER AARD 51-10-00-5.
